# SDR FDEA202208031840

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25490
- Aircraft time: 48,041 hours, 17,178 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Detached
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM. ARMING HANDLE WILL NOT                               FULLY DISARM.  REATTACHED GRIT BAR FITTING IAW B757 AMM                                          25-66-10-2, OPS CHECK GOOD, A/C OK FOR SERVICE.
